# SDR HNAA2016041200100

- Difficulty date: April 8, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 39,008 hours, 35,225 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU RUNNING, WITH NR 2 ENGINE BLEEDS ON 30 SEC LATER STRONG ODOR IN FLIGHT DECK AND FWD CABIN SHUTOFF BLEEDS AND RECIRCULATING FAN ODOR DISSAPATED.  GROUND RAN A/C.  C/W FIM 21-20-00-810-801A, NO DEFECTS NOTED. C/W FIG FIM 21-20-00-810-803A, NO ODOR FROM EITHER ENGINE BLEED, APU BLEED OR PACKS 1 & 2.  CND IF CONDITION OCCURES AGAIN, MORE DETAILS ARE REQUIRED.  OK FOR SERVICE.
